MAUDE Adverse Event Report: TURN MEDICAL, LLC PRONOVA-O2; BED, PATIENT ROTATION, POWERED

TURN MEDICAL, LLC PRONOVA-O2; BED, PATIENT ROTATION, POWERED
Catalog Number PTS001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
Health Effect - Clinical Codes Discomfort (2330); Muscle/Tendon Damage (4532)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the investigation, the serial number of the device associated with the alleged injury could not be identified.Multiple attempts to obtain the serial number from the hospital were attempted without success.Although the specific serial number remains unknown, the device was determined to have been manufactured in either 2021 or 2022.Turn medical currently utilizes a third-party affiliate, new source medical (nsm), for device servicing.The device is reusable, and after each use it is returned to nsm for cleaning, disinfection, and quality control (qc).A review of all qc reports from (b)(6) 2025 showed no device malfunctions, and all units passed qc for subsequent use.Turn medical confirmed that the ifu provides appropriate instruction for opening and closing the prone panels.This complaint will be closed unless additional information is provided to the company.
 
Event or Problem Description
Turn medical is submitting this report regarding an alleged injury associated with the use of the pronova-o2 therapy system.On (b)(6) 2025, during a routine call with facility management, it was disclosed that the incident had occurred on (b)(6) 2025.According to the reporting nurse manager, the employee was assisting in positioning a patient into supination when the hatch at the upper end of the device unexpectedly sprang back, striking the employee's right wrist and resulting in a sprain.The employee was subsequently placed on workers' compensation and referred to occupational medicine.As of (b)(6) 2025, the nurse manager reported that the employee is "ok" and currently working under light duty restrictions.An investigation into the incident did not identify any contributing factors, nor was any deficiency in the turn medical device.Turn medical confirmed that the ifu provides appropriate instruction for opening and closing the prone panels.

Brand Name
PRONOVA-O2
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
TURN MEDICAL, LLC
1160 arion pkwy
ste 102
san antonio TX 78216
Manufacturer (Section G)
TURN MEDICAL, LLC
1160 arion pkwy
ste 102
san antonio TX 78216
Manufacturer Contact
denise valencia
1160 arion pkwy
ste 102
san antonio, TX 78216
2105083832
MDR Report Key23758758
Report Number3016947689-2025-00001
Device Sequence Number15936221
Product Code IKZ
UDI-Device Identifier00860006962203
UDI-Public00860006962203
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPTS001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown